Invariant skew-symmetric differential operators on the line and Verma modules over the Virasoro algebra
Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 2, pp. 47-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1982_16_2_a5,
author = {B. L. Feigin and D. B. Fuchs},
title = {Invariant skew-symmetric differential operators on the line and {Verma} modules over the {Virasoro} algebra},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {47--63},
year = {1982},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1982_16_2_a5/}
}
TY - JOUR AU - B. L. Feigin AU - D. B. Fuchs TI - Invariant skew-symmetric differential operators on the line and Verma modules over the Virasoro algebra JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1982 SP - 47 EP - 63 VL - 16 IS - 2 UR - http://geodesic.mathdoc.fr/item/FAA_1982_16_2_a5/ LA - ru ID - FAA_1982_16_2_a5 ER -
%0 Journal Article %A B. L. Feigin %A D. B. Fuchs %T Invariant skew-symmetric differential operators on the line and Verma modules over the Virasoro algebra %J Funkcionalʹnyj analiz i ego priloženiâ %D 1982 %P 47-63 %V 16 %N 2 %U http://geodesic.mathdoc.fr/item/FAA_1982_16_2_a5/ %G ru %F FAA_1982_16_2_a5
B. L. Feigin; D. B. Fuchs. Invariant skew-symmetric differential operators on the line and Verma modules over the Virasoro algebra. Funkcionalʹnyj analiz i ego priloženiâ, Tome 16 (1982) no. 2, pp. 47-63. http://geodesic.mathdoc.fr/item/FAA_1982_16_2_a5/
[1] Feigin B.L., Fuks D.B., “Ob invariantnykh differentsialnykh operatorakh na pryamoi”, Funkts. analiz, 13:4 (1979), 91–92 | MR
[2] Kac V.G., “Contravariant form for infinite-dimensional Lie algebras and superalgebras”, Lecture Notes Phys., 94, 1979, 441–445 | DOI | Zbl
[3] Kac V.G., Peterson D.H., “Spin and wedge representations of infinite-dimensional Lie algebras and groups”, Proc. Nat. Acad. USA, 78 (1981), 3308–3312 | DOI | MR | Zbl
[4] Grozman P.Ya., “Klassifikatsiya bilineinykh invariantnykh operatorov na tenzornykh polyakh”, Funkts. analiz, 14:2 (1980), 58–59 | MR | Zbl
[5] Gelfand I.M., Fuks D.B., “Kogomologii algebry Li vektornykh polei na okruzhnosti”, Funkts. analiz, 2:4 (1968), 92–93 | MR